Scalable FETI with optimal dual penalty for a variational inequality

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/57038

Show full item record


Title: Scalable FETI with optimal dual penalty for a variational inequality
Author: Dostál, Zdeněk
Horák, David
Date issue: 2004
Citation: Numerical linear algebra with applications. 2004, vol. 11, issues 5-6, p. 455-472.
URI: http://hdl.handle.net/10084/57038
ISSN: 1070-5325
1099-1506
DOI: 10.1002/nla.355
URI: http://dx.doi.org/10.1002/nla.355
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics